# SDR 00FDEA00067

- Difficulty date: February 9, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N318FE
- Make and model: Doug DC-10-30
- Aircraft serial: 46837
- System (JASC): 5245 · Air Conditioning Doors
- Part: Warning Light
- Condition: Illuminated
- Location: A/C Door
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR COND DOORS LT ILLUM AT ALT 310 APPROX 10 MIN THEN WENT OUT.  COMPLIED WITH RED TABS.  DEFERED PER MEL 52-4D, COMPLIED WITH MX PROC 52-4C.  VERIFIED A/C DOORS ARE LATCHED AND CLOSED.  REMOVED AND REPLACED A/C DOOR WARNING RELAY R2-5431 PER SMP.  REMOVED AND REPLACED NR 1 A/C COMPARTMENT DOOR WARNING SWITCH PER MM 52-70-07-2, OPS CK NORM.
